# SDR DALA2019050602866

- Difficulty date: May 4, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 68,700 hours, 25,903 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 696 OIL QUANTITY REDUCED TO ZERO ASSOCIATED LIGHTS AND MESSAGES APPEARED. CREW PERFORMED DIVERSION DUE TO ABNORMAL LEFT ENGINE PARAMETERS, HIGH VIBRATIONS AND OIL LOSS. CORRECTIVE ACTION: MTC FOUND METAL ON MASTER MCD AND THE OIL TANK EMPTY. ENGINE CHANGE IN PROGRESS.
